Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 2

 
   

On Some Real Valued I−Convergent L−Summable Difference Sequence Spaces Defined by Sequences of Orlicz Functions

PP: 47-51
doi:10.18576/isl/050202
Author(s)
Ayhan Esi, M. Kemal Ozdemir, Ayten Esi,
Abstract
In this article we introduce some new difference sequence spaces using I−convergent and Orlicz function, and study some basic topological and algebraic properties of these spaces. Also we investigate the relations between these spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved